# SDR GTIA2023122637716

- Difficulty date: December 21, 2023
- Submitted: December 27, 2023
- Operation: Air carrier
- Aircraft: N629NK
- Make and model: Airbus A320-232
- Aircraft serial: 6300
- Aircraft time: 30,083 hours, 14,980 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664515
- Part serial: M9643
- Condition: Unwanted Deploy
- Location: L1 Door
- Part time: 696 hours, 318 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INADVERTANTLY DEPLOYED L1 SLIDE-REMOVAL AND DEFLATION OF INFLATED DOOR ESCAPE SLIDE IAW AMM 25-62-44 OFF SLIDE P/N D30664-515 S/N M9643 REF LOG PAGE 3286460-2 FOR CORRECTIVE ACTION
